# SDR SWIA202265993

- Difficulty date: April 28, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: CC670331516
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT BAY - R/H DOOR - AFT LATCH - EQUIPMENT BAY FLOOR SILL CRACKED @ UPPER RADIUS OF AFT LATCH RECEPTICAL     (C-CHECK RO 7/8/2022)    SEE ATTACHED CERTIFICATE FOR MHIRJ GEOMETRIC CONTOUR ANALYSIS APPROVAL. / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. / REMOVED AND INSTALLED NEW REPLACEMENT RH DOOR LANDING (P/N CC670-33151-6) REF BOMBARDIER DWG# CC670-33040 REV G AND CRJ700 SRM 51-42-06-001-001 A01, 51-42-13-001-001 A01 REV 38 DATED JUL 25/2020, REO 670-53-11-1804 REV -- DATED 2022-05-23
